# SDR 2017F00156

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,136 hours, 6,054 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,136 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT AND RIGHT SKIN DAMAGE.
